zbMATH — the first resource for mathematics

Some new stochastic forms of Gronwall-Bellman inequalities and their applications. (English) Zbl 1391.60132
Summary: In this work, we establish some new forms of stochastic Gronwall-Bellman inequalities. We illustrate our work with examples of applications.
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
54C60 Set-valued maps in general topology
60H05 Stochastic integrals
60H35 Computational methods for stochastic equations (aspects of stochastic analysis)
Full Text: DOI
[1] K. Amano, A stochastic Gronwall inequality and its applications, J. Inequal. Pure Appl. Math. 6 (2005), no. 1, 1-5. · Zbl 1076.60513
[2] M. A. Boudref and A. Berboucha, New nonlinear integral inequalities of Gronwall type for the stochastic differential equations, Random Oper. Stoch. Equ. 23 (2015), no. 3, 139-151. · Zbl 1327.60116
[3] P. E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, Springer, Berlin, 1992. · Zbl 0752.60043
[4] M. Schentzow, A stochastic Gronwall lemma, preprint (2013), .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.